MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that erroneously depressed creatinine_2 (crea_2) results were obtained on twenty-two (22) patient samples on an atellica ch 930 analyzer.The erroneously depressed results were reported to the physician(s), and the results were not questioned.The same samples were reprocessed on the original atellica ch 930 analyzer.Higher reprocessed results were obtained and considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine_2 (crea_2) results obtained on twenty-two (22) patient samples on an atellica ch 930 analyzer.Siemens reviewed the available instrument data files and the information provided by the customer.Quality control (qc) recovered within range prior to running patient samples on the event date.The customer ran out of reagent and moved to a new reagent well.When the erroneously depressed crea_2 results were obtained, the customer ran qc on a new reagent well, which recovered out of range.The customer performed a lot calibration as a standard troubleshooting procedure.The customer rejected crea_2 calibration due to low response values compared to alternate crea_2 calibrations.The customer moved to another reagent pack and ran qc and calibration, which recovered acceptably.Siemens determined that the compromised reagent well of unknown cause potentially contributed to the erroneously depressed crea_2 results.The issue was resolved with standard troubleshooting procedures, including a lot calibration on another reagent well.The analyzer is operational.Siemens is evaluating the event to identify the cause of the compromised reagent well.
 
Additional Manufacturer Narrative
Additional information (07-apr-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens' further review of the instrument data indicated that the reagent 1 arm did not detect reagent at the expected fill height when entering the new reagent pack.The analyzer recorded zero level-sense transitions and an aspiration pressure error during the first aspiration attempt.The analyzer corrected for the lower reagent volume and continued processing from the pack well, which led to erroneous results.Level-sense data indicated that well 1 of the reagent pack was lower than expected fill.However, there was no hardware issue that contributed to the reported event.As indicated in the initial mdr, the compromised reagent well of unknown cause potentially contributed to the erroneously depressed crea_2 results.A product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect siemens investigation.Initial mdr 2432235-2025-00077 was filed on 06-mar-2025.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue,
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21534665
Report Number2432235-2025-00077
Device Sequence Number18053108
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242279(17)250901
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097596
Device Lot Number242279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown